# SDR MEX2002206

- Difficulty date: June 3, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N1003X
- Make and model: Doug DC-9-82
- Aircraft serial: 48067
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: SB0927030187
- Part serial: 21047128
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURN TO FLIGHT AS A CONSEQUENCE OF RUDDER CONTROL PROBLEMS.  DURING CHECK WAS DETECTED A 4 INCH OF MISALIGNMENT.  AIRCRAFT WAS SENT TO THE HANGAR.  RUDDER PACKAGE WAS CHANGED, PEDALS MECHANISM WAS LUBRICATED AND ACTUATOR ASSY RUDDER POWER CONTROL WAS CHANGED, TESTS WERE PERFORMED IAW MM.
